# SDR FDEA202010232613

- Difficulty date: October 23, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W220251
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD  REPAIR (SNRM N00526) FOUND 02 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD   STATION 1035 RIGHT HAND BUTTLINE 88 AND RIGHT HAND BUTTLINE 90.5.  RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (02 EACH) EXISTING   OVERSIZE HOLE AT LOWER CHORD STATION 1035 RIGHT HAND BUTTLINE 88 AND RIGHT HAND BUTTLINE 90.5 REPAIRED, AS PER EA G-5710-T0357440 P1.  TITLE: FUSELAGE MAINFRAME DEVIATIONS TO SB-777 53-0087 AND SRM 57-10-10 REPAIR 1 OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G-5310-E0332629 H.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  SPECIAL /NONROUTINE MAINTENANCE FORM N00526 AND N00553 FOR DETAILS.
